# SDR FDEA202508291571

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856105
- Condition: Dented
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON FLOOR PANEL 221 CFF OF SECTION 41 AT MAIN DECK CARGO COMPARTMENT  FLOOR PANEL 221CFF OF SECTION 41 AT MAIN DECK CARGO COMPARTMENT WAS REPAIRED IAW   SRM 53-00-50-2R  PAR 4-B FIG 201 SHEET 2 REV.92 APR15,2025
